Communications in Mathematical Physics

Homological representations of the Hecke algebra

R. J. Lawrence

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 135, Number 1 (1990), 141-191.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201923

Mathematical Reviews number (MathSciNet)
MR1086755

Zentralblatt MATH identifier
0716.20022

Subjects
Primary: 16G99: None of the above, but in this section
Secondary: 20C32: Representations of infinite symmetric groups 20F36: Braid groups; Artin groups 32S40: Monodromy; relations with differential equations and D-modules 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Lawrence, R. J. Homological representations of the Hecke algebra. Comm. Math. Phys. 135 (1990), no. 1, 141--191. https://projecteuclid.org/euclid.cmp/1104201923


Export citation